# SDR VTZA96134

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 14156002406
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6276 - IAD-EWR - DURING CRUISE, RETURNED TO IAD DUE TO THE RIGHT WINDSHIELD OUTER PANE CRACKING.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS AND ALL PASSENGERS AND CREW SAFE.  MAINTENANCE REPLACED THE RIGHT WINDSHIELD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
